Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1345346, 14 pages
https://doi.org/10.1155/2018/1345346
Research Article

Research on Time-Space Fractional Model for Gravity Waves in Baroclinic Atmosphere

1College of Economics and Management, Shandong University of Science and Technology, Qingdao, Shandong 266590, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Correspondence should be addressed to Hongwei Yang; moc.361@9791gnaywh

Received 8 August 2018; Accepted 14 October 2018; Published 24 October 2018

Academic Editor: Ivo Petras

Copyright © 2018 Yanwei Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanwei Ren, Huanhe Dong, Xinzhu Meng, and Hongwei Yang, “Research on Time-Space Fractional Model for Gravity Waves in Baroclinic Atmosphere,” Mathematical Problems in Engineering, vol. 2018, Article ID 1345346, 14 pages, 2018. https://doi.org/10.1155/2018/1345346.